Table of Contents
Algebra
Volume 2013 (2013), Article ID 594636, 7 pages
http://dx.doi.org/10.1155/2013/594636
Research Article

A Study on Fuzzy Ideals of -Groups

1Department of Mathematics, Yazd University, Yazd, Iran
2Department of Mathematics, Manipur University, Imphal, Manipur 795003, India

Received 10 February 2013; Accepted 19 June 2013

Academic Editor: Antonio M. Cegarra

Copyright © 2013 B. Davvaz and O. Ratnabala Devi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Rosenfeld, “Fuzzy groups,” Journal of Mathematical Analysis and Applications, vol. 35, pp. 512–517, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. J. Liu, “Fuzzy invariant subgroups and fuzzy ideals,” Fuzzy Sets and Systems, vol. 8, no. 2, pp. 133–139, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Abou-Zaid, “On fuzzy subnear-rings and ideals,” Fuzzy Sets and Systems, vol. 44, no. 1, pp. 139–146, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Davvaz, “Fuzzy ideals of near-rings with interval valued membership functions,” Journal of Sciences, Islamic Republic of Iran, vol. 12, no. 2, pp. 171–175, 2001. View at Google Scholar · View at MathSciNet
  6. K. H. Kim, “On vague R-subgroups of near-rings,” International Mathematical Forum, vol. 4, no. 33–36, pp. 1655–1661, 2009. View at Google Scholar · View at MathSciNet
  7. S. K. Bhakat and P. Das, “(ϵ,ϵq)-fuzzy subgroup,” Fuzzy Sets and Systems, vol. 80, no. 3, pp. 359–368, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. H. Kim, Y. B. Jun, and Y. H. Yon, “On anti fuzzy ideals in near-rings,” Iranian Journal of Fuzzy Systems, vol. 2, no. 2, pp. 71–80, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. H. Kim and Y. B. Jun, “A note on fuzzy R-subgroups of near-rings,” Soochow Journal of Mathematics, vol. 28, no. 4, pp. 339–346, 2002. View at Google Scholar · View at MathSciNet
  10. S. D. Kim and H. S. Kim, “On fuzzy ideals of near-rings,” Bulletin of the Korean Mathematical Society, vol. 33, no. 4, pp. 593–601, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. O. R. Devi, “Intuitionistic fuzzy near-rings and its properties,” The Journal of the Indian Mathematical Society, vol. 74, no. 3-4, pp. 203–219, 2007. View at Google Scholar · View at MathSciNet
  12. S. K. Bhakat and P. Das, “On the definition of a fuzzy subgroup,” Fuzzy Sets and Systems, vol. 51, no. 2, pp. 235–241, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. K. Bhakat and P. Das, “Fuzzy subrings and ideals redefined,” Fuzzy Sets and Systems, vol. 81, no. 3, pp. 383–393, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. Davvaz, “(ϵ,ϵq)-fuzzy subnear-rings and ideals,” Soft Computing, vol. 10, no. 3, pp. 206–211, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. B. Davvaz, “Fuzzy R-subgroups with thresholds of near-rings and implication operators,” Soft Computing, vol. 12, no. 9, pp. 875–879, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. A. Narayanan and T. Manikantan, “(ϵ,ϵq)-fuzzy subnear-rings and (ϵ,ϵq)-fuzzy ideals of near-rings,” Journal of Applied Mathematics & Computing, vol. 18, no. 1-2, pp. 419–430, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Zhan and B. Davvaz, “Generalized fuzzy ideals of near-rings,” Applied Mathematics, vol. 24, no. 3, pp. 343–349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. O. R. Devi and M. R. Singh, “On fuzzy ideals of N-groups,” Bulletin of Pure & Applied Sciences E, vol. 26, no. 1, pp. 11–23, 2007. View at Google Scholar · View at MathSciNet
  19. T. K. Dutta and B. K. Biswas, “On fuzzy congruence of a near-ring module,” Fuzzy Sets and Systems, vol. 112, no. 2, pp. 343–348, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet